# SDR QXEA201804170145

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,165 hours, 42,047 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Isis
- Part number: C16221AA02
- Part serial: 733
- Condition: Malfunctioned
- Part time: 38,560 hours, 33,647 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTEGRATED STANDBY UNIT BEGAN TO INDICATE PITCH UP TO 90 DEGREES NOSE UP AND ROLL INVERTED WHILE ON DESCENT TO RDM. FLIGHT DIVERTED AND LANDING UNEVENTFUL. REMOVED FROM SERVICE.  REMOVED AND REPLACED ISI IAW  AMM 34-12-16-000-801, AND 34-12-16-400-801.  PERFORMED AN OPS TEST IAW AMM 34-12-16-710-801. OPS TESTED GOOD.  PITOT STATIC LEAK CHECKED GOOD IAW MTC 6341102. RETURNED TO SERVICE.
